Summable sums of hypergeometric series

Dennis W Stanton

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

New expansions for certain 2F l's as a sum of r higher order hypergeometric series are given. When specialized to the binomial theorem, these r hypergeometric series sum. The results represent cubic and higher order transformations, and only Vandermonde's theorem is necessary for the elementary proof. Some q-analogues are also given.

Original languageEnglish (US)
Title of host publicationTHEORY AND APPLICATIONS OF SPECIAL FUNCTIONS
EditorsISMAIL MOURAD, ERIK KOELINK
Pages402-410
Number of pages9
StatePublished - Dec 1 2005

Publication series

NameDevelopments in Mathematics
Volume13
ISSN (Print)1389-2177

Fingerprint Dive into the research topics of 'Summable sums of hypergeometric series'. Together they form a unique fingerprint.

Cite this